# SDR DALA2019072604440

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 63,820 hours, 26,159 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 5952208) DURING FLIGHT THE LEFT SLIDING WINDOW HEAT INOPERATIVE AND ELECTRICAL SMELL FROM COILED POWER CORD THAT ATTACHES TO CAPTAINS SLIDING WINDOW. R/R LT SIDE WINDOW HARNESS D10572 PER AMM 30-41. ALL CHKS NML.
